caret icon Back to all discussions

hemorage in eye after shot

Just wondering if this is fairly common with other folks. It's happened twice to me in the past year. Not painful but certainly ugly! And, it takes nearly 2 weeks to clear up.

  1. Other community members with wet AMD have reported occasional bleeds after an injection. If you are concerned you could report the bleeding to the clinic. I hope it resolves quickly. Warm wishes, Sharon Moore patient leader

    1. It happens occasionally and, yes, it does look weird. The upside is that it gives me a chance to explain to anyone who remarks on it that I have AMD and the small bleed is a side effect of the injections that keep the condition stable. Your comment is a great reminder to me to ask my Retina Specialist why it happens and if there's anything I can do beforehand to minimize the risk. Beverly Dame, Advocate

      1. Thank you both for responding. I do let the Dr know so they can note my file. Another issue I have is the numbing injection hurts. Thankfully only for a second or two. He told me it is rare for that to happen because he uses a topical numbing drop before the injection. We are trying an ice bag between the drops & the injection. Sometimes it works, sometimes not. I am the proverbial Princess & the Pea! Thanks for being there. Sometimes I just need to vent.

        1. we provide a safe place to vent where others will “get it”. My sister asked her retinal specialist to skip the numbing shot and just use the numbing drops. Warm wishes, Sharon Moore patient leader

      2. Yes, It has happened to me on numerous occasions. Most of the time it takes my eye up to four weeks to clear up but i take blood thinners so I am sure that affects my healing.

        or create an account to reply.